Database Preferences Queries - A Possibilistic Logic Approach with Symbolic Priorities

Type de document :
Article dans une revue
International Journal of Annals of Mathematics and Artificial Intelligence (AMAI), 2010, 63 (3-4), pp.357-383
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00868304
Contributeur : Francois Chevallier <>
Soumis le : mardi 1 octobre 2013 - 11:40:00
Dernière modification le : mercredi 2 août 2017 - 10:09:41

Identifiants

  • HAL Id : hal-00868304, version 1

Citation

Allel Hadjali, Souhila Kaci, Henri Prade. Database Preferences Queries - A Possibilistic Logic Approach with Symbolic Priorities. International Journal of Annals of Mathematics and Artificial Intelligence (AMAI), 2010, 63 (3-4), pp.357-383. 〈hal-00868304〉

Partager

Métriques

Consultations de la notice

160